EconPapers    
Economics at your fingertips  
 

Non‐parametric identification of the mixed proportional hazards model with interval‐censored durations

Christian Brinch

Econometrics Journal, 2011, vol. 14, issue 2, 343-350

Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Non-parametric identication of the mixed proportional hazards model with interval-censored durations (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:ect:emjrnl:v:14:y:2011:i:2:p:343-350

Ordering information: This journal article can be ordered from
http://www.ectj.org

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2017-04-22
Handle: RePEc:ect:emjrnl:v:14:y:2011:i:2:p:343-350